Rocky Mountain Journal of Mathematics

A note of order convergence in complete lattices

H. Dobbertin, M. Erne, and D.C. Kent

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 3 (1984), 647-654.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127498

Digital Object Identifier
doi:10.1216/RMJ-1984-14-3-647

Mathematical Reviews number (MathSciNet)
MR761114

Zentralblatt MATH identifier
0505.06002

Citation

Dobbertin, H.; Erne, M.; Kent, D.C. A note of order convergence in complete lattices. Rocky Mountain J. Math. 14 (1984), no. 3, 647--654. doi:10.1216/RMJ-1984-14-3-647. https://projecteuclid.org/euclid.rmjm/1250127498


Export citation